# SDR DALA2024091609021

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0553420) CORROSION ON ANGLES AT STA 992.8 BTW LBL 35 TO LBL 45 AND RBL 35 TO RBL 45 ON FLOOR STRUCTURE IN PAX CABIN. ANGLES AT STA 992.8 BTW LBL 35 TO LBL 45 AND RBL 35 TO RBL 45 ON FLOOR STRUCTURE IN PAX CABIN WERE REPLACED AND INSTALL PER B737-800 SRM 51-40-05-0G AND SRM 51-40-08-0G AND B737-800 SRM 51-40-02-0G.
